# SDR QMLA2024062220066

- Difficulty date: June 22, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N113AM
- Make and model: Bell 407
- Aircraft serial: 54027
- Aircraft time: 5,327 hours
- Engine: Allsn 250C47B
- Engine time: 6,844 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: UNKNOWN
- Condition: Overserviced
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT MEDCREW REPORTED FUEL SMELL. PILOT NOTED THAT AIRPORT AIRCRAFT FUELER OVER FILLED TANK.
